Previous |  Up |  Next


Title: Skula spaces (English)
Author: Dow, Alan
Author: Watson, Stephen
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 31
Issue: 1
Year: 1990
Pages: 27-31
Category: math
MSC: 06E15
MSC: 54A10
MSC: 54D30
idZBL: Zbl 0695.54004
idMR: MR1056167
Date available: 2008-06-05T21:41:47Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] Rober Bonnet, Matatyahu Rubin, Hamza Si-Kaddour: On Boolean algebras with well-founded sets of generators.October 1988, preprint 56pp. MR 1786142
Reference: [2] Guillaume Brummer H. P. Kunzi, Peter Fletcher: .conveyed by the first author.
Reference: [3] Arthur H. Stone: Metrizability of decomposition spaces.Proc. Amer. Math. Soc. 7 (1956), 690-700. MR 0087078


Files Size Format View
CommentatMathUnivCarol_031-1990-1_5.pdf 553.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo